# SDR CA000511041

- Difficulty date: May 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,984 hours
- Propeller: Rotol R321482F8
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: KP16B
- Condition: Rough
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE AILERON MOVEMENT WAS ROUGH AND WAS MAKING A ROUGH SOUND. MAINTENANCE FOUND A ROUGH BEARING IN THE AILERON TORQUE TUBE HOUSING SUPPORT. THE BEARINGS WERE REPLACED WITH NEW.
